# SDR CALA2025040203430

- Difficulty date: March 26, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 104,473 hours, 25,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L IS STUCK IN THE ARMED POSITION DISARMED DOOR 4L SLIDE. PERFORMED GIRT BAR LUBE IAW MM:12-21-18-643-009. CYCLED DOOR 4L SLIDE FROM ARM TO DISARM POSITION SEVERAL TIMES. OPS CHECK GOOD. OK TO CONTINUE.
